# SDR CALA2022041801015

- Difficulty date: April 18, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N31412
- Make and model: Boeing 737900
- Aircraft serial: 30129
- Aircraft time: 55,528 hours, 22,509 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Fastener
- Part number: 29781190001
- Condition: Missing
- Location: Rh
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 3 #2 ENG PRIMARY EXHAUST NOZZLE OUTBD SIDE FWD FENCE HAS ONE HI-LOCK FASTENER MISSING AND ELONGATED HOLE -- SEE PHOTO PHOTO ADDED REMOVED AND REPLACED #2 ENGINE PRIMARY NOZZLE IAW B737AMM 78-11-01 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1632964  SN OFF 0498 NOZZLE, EXHAUST  OFF 29-7811-9-0001 0498 ON 29-7811-9-0001 0587
